# SDR CALA2018120202467

- Difficulty date: November 29, 2018
- Submitted: December 2, 2018
- Operation: Air carrier
- Aircraft: N12754
- Make and model: Boeing 737-7V3
- Aircraft serial: 30464
- Aircraft time: 52,577 hours, 19,745 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STAB OUT OF TRIM LIGHT ON WITH A/P AND A/T OFF ELEC STAB WORKED NORMALLY AND LIGHT OFF. LOCKED BY TOMC UNLOCK TO SIGN OFF T/S PER FIM 22-11-00-810-801, DFCS BITE PROCEDURE. DFCS BITE SHOWED NO ACTIVE FAULTS. FLIGHT LEG 01 SHOWED CH A VNAV SPD LNAV ENG TRIM CMD RESPSE MON. RAN LRU TESTS PER FIM, NO FAULTS FOUND. VISUALLY INSPECTED STAB TRIM MOTOR, LIMIT SWITCHES AND CTRL COL SWITCHING MODULE. NO DEFECTS NOTED. PERFORMED COMPLETE LAND VERIFY PRECAUTIONARY. OPS CHECK GOOD.
